# SDR SWAA2021072927867

- Difficulty date: February 17, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD FORWARD OUTBOARD EDGE CORRODED. / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0. VERIFIED LIMITS FOUND TO BE 'OUT OF LIMITS' IAW B737 SRM 53-60-15-1A-1. FIG. 103 DETAIL D. VERIFIED NEW PART IAW BWG DRAWING NO: 146A8120 ID: 0024 REV:A . LOCATED & DRILLED IAW DWG 146A8120 REV:A. INSTALLED NUTPLATES IAW DWG 146A812 ID:0024 REV.A. APPLIED CIC IAW SOPM 20-41-05 PG2. INSTALLED SILL WEB PN 146A8123U25 IAW B737 SRM 51-40-02-0G-0 PG3 STEP 5 AND DRAWING 146A8340 SHEET 24 REV. A
